Suggest Treatment For Panhypopituitarism
This condition is called Panhypopituitarism.
I have gone through your question.
The pituitary gland is called the master endocrine gland of the body because it controls the function of other endocrine organs.It produce eight hormons.
You mention total deficency of the pituitary gland or also called panhypopituitarism.
Panhypopituitarism is a condition of inadequate or absent production of the anterior pituitary hormones.
It is frequently the result of other problems that affect the pituitary gland and either reduce or destroy its function or interfere with hypothalamic secretion of the varying pituitary-releasing hormones.
The signs and symptoms are diverse.They may include:
-Decreased sex drive
-Sensitivity to cold or difficulty staying warm
-Hot flashes, irregular or no periods, loss of pubic hair.
My advice for you is to contact your local doctor if you develop signs and symptoms of this list and if these problems develop suddenly or are associated with a severe headache, visual disturbances, confusion or a drop in blood pressure you must seek medical attention, immediatelly.
There are a lot of studies about the definciences of panhypopituitarism.The results show that this complex medical condition need a complicated treatment regimens, and necessitates lifelong follow up by the endocrinologist for the endocrine replacement therapy.
Hope this information is helpful.
If you have other doubts,ffel free to ask.
You may need hormone replacement therapy.
If your doctors have concluded that your diagnose is Panhypopituitarism,you need to start hormone replacement therapy ,immediatelly.
Medical care consists of hormone replacement as appropriate and treatment of the underlying cause. Glucocorticoids are required if the ACTH-adrenal axis is impaired.
If you have all the symptoms of the list,you must consult an endocrinologist in your area,as soon as possible and if necessary, you should see even a neurosurgeon, and a radiologist in consultations.
Missed or delayed diagnosis of hypopituitarism can be very very dangerous for you.So,don't be negligent!
Anyway don't worry ,because after the hormone replacement therapy,you will feel much better and your symptoms will disappear.
Hope i have clarified your doubts.
If you have other queries,feel free and ask.I will be happy to help.
Wish you all the best.
After the treatement ,you will feel better,I'm sure.
Good decision to talk with your primary care physician,i think he will help you.
Hormone replacement therapy is very important for your well being,if your right diagnose is Hypopituitarism.
Anyway,the first think you should do is to discuss with your doctor about your symptoms and than to do some tests that are necessary to reach the right diagnose.
I can understand your frustation of dealing with such symptoms.But i want to say that if you take the right treatement ,most of your actual problems will disaapear.
Hope this is helpful.